MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd facs¿ lyse wash assistant carryover occurred between patient samples.There was no report of patient impact.The following information was provided by the initial reporter: the customer reported contamination issues: cells are transferred from one tube to the next.This could lead to miss interpretation of the results 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? carryover between patient samples.
 
Additional Manufacturer Narrative
The following fields have been updated: d.4.Unique identifier (udi) #: (b)(4).H.6 - imdrf annex b code-b21; h.6 - imdrf annex c code-c21; h.6 - imdrf annex d code-d16.
 
Event or Problem Description
It was reported that while using bd facs¿ lyse wash assistant carryover occurred between patient samples.There was no report of patient impact.The following information was provided by the initial reporter: the customer reported contamination issues: cells are transferred from one tube to the next.This could lead to miss interpretation of the results.1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? carryover between patient samples.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation summary: based on the investigation results, complaint was not confirmed, and the potential cause could not be determined.The customer reported a complaint regarding contamination.They reported that cells from one tube are transferred to the next tube.The potential cause could not be determined.The application department performed on-site tests and verified that the instrument is compliant and does not present any carryover outside of bd specification.Although the instrument was used for diagnostic testing, the issue was identified and resolved before the patient sample results were used for any diagnosis or treatment.Neither the customer nor any patients were harmed due to this issue.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19714174
Report Number2916837-2024-00040
Device Sequence Number20988733
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public(01)00382903371464(11)200824(21)R337146000995
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer06/12/2024
09/25/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/23/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown